# SDR SWAA2023081789864

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 38,567 hours, 23,741 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME HAS A PREVIOUS TEMPORARY REPAIR THAT IS DELAMINATED.  REMOVED AND REPLACED NOSE RADOME AS PER AMM 53-52-00-400-801.;[02] VERIFIED STEP 1.
